# SDR SWAA2022020811705

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL # 194BL IS CRACKED ON UPPER EDGE OF PANEL / REPAIRED CRACK ON UPPER EDGE OF PANEL # 194BL. WORK ACCOMPLISHED IAW SRM 51-70-05-2R-10. 57252U 02/04/18
